Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sinus Infection Antibiotics and Efavirenz/tenofovir/3TC
May 21, 2012

Hi Dr, am currently on Efavirenz/tenofovir/3TC and viral load is <75, CD4 around 300. Recently been having sinus infection like symptoms (sore cheek bones, yellow discharge and fatigue). I am afraid of taking antibiotics, in case there's drug interaction with the HIV meds I am taking. Would sinus infection antibiotics indeed interact with HIV meds? Your advice will be greatly appreciated.

Response from Dr. Young

Hello and thanks for posting.

There usually aren't any significant interactions between antibiotics and HIV medications. So, I wouldn't have great concern.

I hope you feel better soon, BY



Previous
Increased dosage
Next
sex with a prostitute

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement